Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Equivariant homotopy theory for pro–spectra

Halvard Fausk

Geometry & Topology 12 (2008) 103–176
Bibliography
1 J F Adams, Lectures on Lie groups, W. A. Benjamin, New York-Amsterdam (1969) MR0252560
2 M Artin, B Mazur, Etale homotopy, Lecture Notes in Mathematics 100, Springer (1986) MR883959
3 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces, I (Luminy, 1981)", Astérisque 100, Soc. Math. France (1982) 5 MR751966
4 A K Bousfield, The localization of spaces with respect to homology, Topology 14 (1975) 133 MR0380779
5 A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391 MR1814075
6 G Carlsson, Structured stable homotopy theory and the descent problem for the algebraic $K$–theory of fields (2003)
7 R L Cohen, J D S Jones, G B Segal, Floer's infinite-dimensional Morse theory and homotopy theory, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 297 MR1362832
8 D G Davis, Iterated homotopy fixed points for the Lubin–Tate spectrum arXiv:math.AT/0610907
9 D G Davis, The Lubin–Tate spectrum and its homotopy fixed point spectra, PhD thesis, Northwestern University (2003)
10 D G Davis, The $E_2$–term of the descent spectral sequence for continuous $G$–spectra, New York J. Math. 12 (2006) 183 MR2242532
11 D G Davis, Homotopy fixed points for $L_{K(n)}(E_n\wedge X)$ using the continuous action, J. Pure Appl. Algebra 206 (2006) 322 MR2235364
12 E S Devinatz, Small ring spectra, J. Pure Appl. Algebra 81 (1992) 11 MR1173820
13 E S Devinatz, A Lyndon–Hochschild–Serre spectral sequence for certain homotopy fixed point spectra, Trans. Amer. Math. Soc. 357 (2005) 129 MR2098089
14 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
15 W G Dwyer, Homology decompositions for classifying spaces of finite groups, Topology 36 (1997) 783 MR1432421
16 W G Dwyer, E M Friedlander, Algebraic and etale $K$–theory, Trans. Amer. Math. Soc. 292 (1985) 247 MR805962
17 H Fausk, Artin and Brauer induction for compact Lie groups arXiv:math.AT/0609641
18 H Fausk, Atiyah–Segal completion for profinite groups
19 H Fausk, $T$–model structures on chain complexes of presheaves arXiv:math.AG/0612414
20 H Fausk, D C Isaksen, Model structures on pro-categories, Homology, Homotopy Appl. 9 (2007) 367 MR2299804
21 H Fausk, D C Isaksen, $t$–model structures, Homology, Homotopy Appl. 9 (2007) 399 MR2299805
22 J P C Greenlees, Equivariant connective $K$–theory for compact Lie groups, J. Pure Appl. Algebra 187 (2004) 129 MR2027899
23 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 113 (1995) MR1230773
24 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
25 K H Hofmann, S A Morris, Projective limits of finite-dimensional Lie groups, Proc. London Math. Soc. $(3)$ 87 (2003) 647 MR2005878
26 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
27 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, Mem. Amer. Math. Soc. 128 (1997) MR1388895
28 S Illman, The equivariant triangulation theorem for actions of compact Lie groups, Math. Ann. 262 (1983) 487 MR696520
29 D C Isaksen, A model structure on the category of pro-simplicial sets, Trans. Amer. Math. Soc. 353 (2001) 2805 MR1828474
30 D C Isaksen, Strict model structures for pro-categories, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)", Progr. Math. 215, Birkhäuser (2004) 179 MR2039766
31 U Jannsen, Continuous étale cohomology, Math. Ann. 280 (1988) 207 MR929536
32 L G Lewis Jr., Change of universe functors in equivariant stable homotopy theory, Fund. Math. 148 (1995) 117 MR1360142
33 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
34 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
35 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 159 (2002) MR1922205
36 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
37 J P May, Equivariant homotopy and cohomology theory, CBMS Regional Conference Series in Mathematics 91, Published for the Conference Board of the Mathematical Sciences, Washington, DC (1996) MR1413302
38 O Renaudin, Spectres en diagramme dans les catégories modèles, Bull. Belg. Math. Soc. Simon Stevin 13 (2006) 1 MR2245974
39 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. $(3)$ 80 (2000) 491 MR1734325
40 T tom Dieck, Transformation groups, de Gruyter Studies in Mathematics 8, Walter de Gruyter & Co. (1987) MR889050